# SDR COEA2017072117810

- Difficulty date: July 21, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: COEA
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,151 hours, 29,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53871202200
- Condition: Corroded
- Location: Frm 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME 46 FORWARD SURFACE RIGHT OF BL 0 PASS THROUGH.   REPAIRED IAW PCE-1389/17.
